BibTeX record: journals/amc/AkyildizB05

download as .bib file

@article{DBLP:journals/amc/AkyildizB05,
  author    = {F. Talay Akyildiz and
               Hamid Bellout},
  title     = {Chaos in the thermal convection of a Newtonian fluid with a temperature
               dependent viscosity.},
  journal   = {Applied Mathematics and Computation},
  year      = {2005},
  volume    = {162},
  number    = {3},
  pages     = {1103--1118},
  url       = {http://dx.doi.org/10.1016/j.amc.2004.01.020},
  doi       = {10.1016/j.amc.2004.01.020},
  timestamp = {Wed, 03 Sep 2014 06:42:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/AkyildizB05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}